# SDR AALA2019081589050

- Difficulty date: July 10, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 62,136 hours, 23,382 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D57756145200
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING #4 SPOILER ACTUATOR STOP BOLT WORN. REPLACED STOP BOLT PER SRM 57-70-00.
